# SDR SWAA2021081707181

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 75,996 hours, 44,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY ESCAPE SLIDE EMERGENCY LIGHT INOP ; / [01] R+R AFT ENTRY LEFT ESCAPE SLIDE EMERGENCY LIGHT FUSE AT POWER SUPPLY OPS OKAY PER AMM 33-51-06
